# SDR AALA20001850

- Difficulty date: October 18, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CORROSION, 10 INCHES BY 10 INCHES, ABOVE AFT LAVATORY DUMP.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER AND NEW STIFFENER IAW ESO 11692, 10-16-10.  (M)
